Errata for “The linear programming bound for codes over finite Frobenius rings”

Eimear Byrne, Marcus Greferath, Michael E. O'Sullivan

Research output: Contribution to journalArticleScientificpeer-review

Abstract

The authors discovered some mistakes in the article that appeared on pp. 289–301 of the March volume of DCC 42 (2007). The validity of its results is not affected, nor is that of the examples since their computation did not involve the dual version of the LP bound. In any case, we feel the errors need to be rectified here.
Original languageUndefined/Unknown
Pages (from-to)269-270
Number of pages2
JournalDESIGNS CODES AND CRYPTOGRAPHY
Volume45
Issue number2
DOIs
Publication statusPublished - 2007
MoE publication typeA1 Journal article-refereed

Cite this